# SDR CALA0600123

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 42,428 hours, 9,561 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CRACKED APPROXIMATELY 4 INCHES, FSS 376, APPROXIMATELY 66 INCHES OUTBOARD OF PYLON.  REPAIRED PER EA 5731-01010.
